# SDR C77A20160310003

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,062 hours, 6,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LT FLOORBEAM, PN 170-65669-003, BETWEEN FRAMES 86 & 89 AT Y=-273, HAS CORROSION, X=23453 - 24458.  R & R AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19665471Q4 IAW EO E175-53MR-093 REV 3 WO 1832175.
